# SDR ASAA2023032342590

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 3,782 hours, 1,084 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ASA TC 05-020-01 FOUND SHORT TIME FAULT ENG 2 EEC C1 WITH CORRELATED MSG 73-43984 "ELECTRONIC OVERSPEED THRUST CONTROL MALFUNCTION ACCOMMODATION TEST FAILED (SINGLE CHANNEL)". GROUNDED - YES. ACCOMPLISHED GRD TEST, OMF SHOWS NO ACTIVE OR LATCH FAULTS.
